# SDR R61A201604300325

- Difficulty date: April 30, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT SIDE OF AFT GIRT BAR FITTING ON L2 DOOR CUTOUT LOWER BEAM IS CORRODED.  MAINTENANCE BLENDED OUT CORROSION AFT SIDE OF AFT GIRT BAR FITTING ON L2 DOOR CUTOUT LOWER BEAM IAW SRM 53-23-11.
